Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the algebraic and analytic $q$-De Rham complexes attached to $q$-difference equations

Author: Julien Roques
Journal: Trans. Amer. Math. Soc. 375 (2022), 1461-1507
MSC (2020): Primary 39A06, 39A13, 39A45
Published electronically: October 28, 2021
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the algebraic and analytic $q$-de Rham complexes attached to linear $q$-difference operators with Laurent polynomial coefficients over the field of complex numbers. There is a natural morphism from the former to the latter complex. Whether or not it is a quasi-isomorphism, i.e., whether or not the induced morphisms on the corresponding cohomology spaces are isomorphisms, is the basic question considered in the present paper. We study this question following three distinct approaches. The first one is based on duality, and leads to a direct connection between the problem considered in the present paper and the convergence of formal series solutions of $q$-difference equations. The second approach is sheaf theoretic, based on growth considerations. The third one relies on the local analytic theory of $q$-difference equations. The paper ends with an extension of our results to variants of the above $q$-de Rham complexes when certain $q$-spirals of poles are allowed. Our study includes the case $\vert q \vert = 1$.

References [Enhancements On Off] (What's this?)

  • Jean-Paul Bézivin, Sur les équations fonctionnelles aux $q$-différences, Aequationes Math. 43 (1992), no. 2-3, 159–176 (French, with English summary). MR 1158724, DOI 10.1007/BF01835698
  • Shaoshi Chen and Michael F. Singer, Residues and telescopers for bivariate rational functions, Adv. in Appl. Math. 49 (2012), no. 2, 111–133. MR 2946428, DOI 10.1016/j.aam.2012.04.003
  • Bruno Chiarellotto, Sur le théorème de comparaison entre cohomologies de de Rham algébrique et $p$-adique rigide, Ann. Inst. Fourier (Grenoble) 38 (1988), no. 4, 1–15 (French, with English summary). MR 978239
  • Pierre Deligne, Équations différentielles à points singuliers réguliers, Lecture Notes in Mathematics, Vol. 163, Springer-Verlag, Berlin-New York, 1970 (French). MR 0417174
  • Lucia Di Vizio, Local analytic classification of $q$-difference equations with $|q|=1$, J. Noncommut. Geom. 3 (2009), no. 1, 125–149. MR 2457039, DOI 10.4171/JNCG/33
  • Lucia Di Vizio and Jacques Sauloy, Outils pour la classification locale des équations aux $q$-différences linéaires complexes, Arithmetic and Galois theories of differential equations, Sémin. Congr., vol. 23, Soc. Math. France, Paris, 2011, pp. 169–222 (French, with English and French summaries). MR 3076082
  • A. Grothendieck, On the de Rham cohomology of algebraic varieties, Inst. Hautes Études Sci. Publ. Math. 29 (1966), 95–103. MR 199194
  • A. Grothendieck, Topological vector spaces, Notes on Mathematics and its Applications, Gordon and Breach Science Publishers, New York-London-Paris, 1973. Translated from the French by Orlando Chaljub. MR 0372565
  • Robin Hartshorne, Algebraic geometry, Graduate Texts in Mathematics, No. 52, Springer-Verlag, New York-Heidelberg, 1977. MR 0463157
  • Gennadi Henkin and Jürgen Leiterer, Theory of functions on complex manifolds, Monographs in Mathematics, vol. 79, Birkhäuser Verlag, Basel, 1984. MR 774049
  • Bernard Malgrange, Sur les points singuliers des équations différentielles, Enseign. Math. (2) 20 (1974), 147–176 (French). MR 368074
  • Jean-Pierre Ramis, Théorèmes d’indices Gevrey pour les équations différentielles ordinaires, Mem. Amer. Math. Soc. 48 (1984), no. 296, viii+95 (French, with English summary). MR 733946, DOI 10.1090/memo/0296
  • Jean-Pierre Ramis, About the growth of entire functions solutions of linear algebraic $q$-difference equations, Ann. Fac. Sci. Toulouse Math. (6) 1 (1992), no. 1, 53–94 (English, with English and French summaries). MR 1191729
  • Jean-Pierre Ramis, Jacques Sauloy, and Changgui Zhang, Local analytic classification of $q$-difference equations, Astérisque 355 (2013), vi+151 (English, with French summary). MR 3185985
  • Claude Sabbah, Systèmes holonomes d’équations aux $q$-différences, $D$-modules and microlocal geometry (Lisbon, 1990) de Gruyter, Berlin, 1993, pp. 125–147 (French, with French summary). MR 1206016
  • Jacques Sauloy, La filtration canonique par les pentes d’un module aux $q$-différences et le gradué associé, Ann. Inst. Fourier (Grenoble) 54 (2004), no. 1, 181–210 (French, with English and French summaries). MR 2069126
  • Jacques Sauloy, Équations aux $q$-différences linéaires: factorisation, résolution et théorèmes d’indices, Rev. Semin. Iberoam. Mat. 4 (2010), no. 1, 51–79 (French, with English and French summaries). MR 3333812
  • Jean-Pierre Serre, Un théorème de dualité, Comment. Math. Helv. 29 (1955), 9–26 (French). MR 67489, DOI 10.1007/BF02564268

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2020): 39A06, 39A13, 39A45

Retrieve articles in all journals with MSC (2020): 39A06, 39A13, 39A45

Additional Information

Julien Roques
Affiliation: Université de Lyon, Université Claude Bernard Lyon 1, CNRS UMR 5208, Institut Camille Jordan, F-69622 Villeurbanne, France
MR Author ID: 803167
ORCID: 0000-0002-2450-9085

Received by editor(s): May 25, 2021
Received by editor(s) in revised form: July 14, 2021
Published electronically: October 28, 2021
Additional Notes: This work was supported by the ANR De rerum natura project, grant ANR-19-CE40-0018 of the French Agence Nationale de la Recherche
Article copyright: © Copyright 2021 by the authors